# SDR CALA2022051301235

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A300*
- Aircraft serial: 1105
- Aircraft time: 68,457 hours, 27,215 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Eng1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLEX TAKEOFF ATTEMPTEDENG1 WOULDNT SPOOL PAST1.1 EPRENG 2 NORMAL INTERROGATED FADEC 1A/1B AND FOUND P2T2 SENS/HC/EEC1 IN REMOVED AND REPLACED P2/T2 REF: AMM 73-22-11-400-010-A. SM.  SUGGEST REPLACE ENG1 P2/T2 SENSOR (4014KS1) REF AMM 73-22-11 AND ALSO PERFORM HIGH POWER ASSURANCE TEST REF AMM 71-00-00 AFTER REPLACEMENT DUE TO REJECTED TAKE-OFF. PERFORMED POWER ASSURANCE RUN ON #1 ENGINE PER A.M.M71-00-00-710-013C. NO DISCREPANCIES NOTED BETWEEN ENGINE 1 AND ENGINE 2. ALL POWER SETTINGS MATCHED DURING RUN UP. NO FAULTS FOUND ON POST FLIGHT REPORT. AIRCRAFT OKAY FOR FLIGHT.
